| Model Number |
R8403DXC |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete; investigation results are pending.This event is filed under internal complaint id: (b)(4).
Event or Problem Description
It was reported the device cuts out.No negative impact in state of health reported.